# SDR CALA9601353

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: B.S. 890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 BY 5 INCH AREA OF FUSELAGE SKIN DENTED AT BS 890, LT SIDE, TOP OF WINDOW BELT.  THE DENTED AREA WAS CUT OUT, DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-2, 51-10-2 AND SRM 51-30-2.
